MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Model Number 1236-2-848
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The head and polyhead became detached during the repositioning operation when dislocated.Revision surgery.Update (b)(6) 2022: original implantation date was in 2015.

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15050773
Report Number0002249697-2022-01036
Device Sequence Number14658050
Product Code MEH
UDI-Device Identifier04546540638977
UDI-Public04546540638977
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1236-2-848
Device Catalogue Number1236-2-848
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight57 KG